# SDR 20001107SH002

- Difficulty date: October 5, 2000
- Submitted: November 7, 2000
- Operation: General aviation
- Aircraft: N62LF
- Make and model: Bolkms BK117B1
- Aircraft serial: 7163
- Engine: Lyc LTS101750B1
- Engine time: 4,907 hours, 7,990 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 414129011
- Part serial: 971365101852
- Condition: Damaged
- Location: Pt Section
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

LOSS OF TORQUE RETENTION.  REPLACED WITH NEW ROTOR, CORRECTED PROBLEM.  ROTOR ASSY, INSERTABLE BLADED, POWER TURBINE.  (X)
